# SDR SB06100

- Difficulty date: October 13, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Wire
- Condition: Shorted
- Location: Fwd Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLT - FLT1831 EN ROUTE FROM ALB TO CLT, CREW REPORTED NUMEROUS CIRCUIT BREAKERS ASSOCIATED WITH THE FORWARD LAVATORY POPPED IN FLIGHT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AT CLT.  MAINTENANCE FOUND THE FORWARD LAVATORY FLUSH MOTOR WIRING SHORTED BEHIND TRASH CABINET RESULTING IN COLLATERAL DAMAGE TO LAV SPEAKER, LAV CALL AND FLUORESCENT LIGHT BALLAST WIRING.  REPAIRED ALL AFFECTED WIRING IAW WEBER CMM 25-47-91 AND SWPM 20-10-13.  ALL BUNDLES PROTECTED AND SECURED.  ALL FORWARD LAVATORY SYSTEMS OPERATE NORMALLY INCLUDING OPERATIONAL CHECK OF FLUSH MOTOR.  ACCOMPLISHED SATISFACTORY PA SYSTEM OPERATIONAL TEST PER MM 23-31-00.  AIRCRAFT OK FOR SERVICE.
